Robustness of Global Exponential Stability of Nonlinear Systems with Random Disturbances and Time Delays

Yi Shen, Jun Wang

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

The robust stability of nonlinear systems has been studied extensively. It is well known that time delays and additive noises may derail the stability of nonlinear systems. This paper presents theoretical results on the robustness of the exponential stability of nonlinear systems in the presence of time delays and random disturbances. For a given exponentially stable (ES) nonlinear system, it is interesting to know how much time delay and noise intensity there are so that the system may remain to be ES when the system is subject to delay and noise. Upper bounds of allowable delays and noise intensities are derived for nonlinear systems to keep their exponential stability. It is proven that if the noise and delay of ES nonlinear systems are lower than the upper bounds derived herein, the nonlinear systems infected by noises and delays are ensured to be ES. Three numerical examples are given to substantiate the efficacy of the results.

Original languageEnglish
Article number7336549
Pages (from-to)1157-1166
Number of pages10
JournalIEEE Transactions on Systems, Man, and Cybernetics: Systems
Volume46
Issue number9
DOIs
Publication statusPublished - Sep 2016
Externally publishedYes

Keywords

  • Delays
  • exponential stability
  • noises
  • robustness

Fingerprint

Dive into the research topics of 'Robustness of Global Exponential Stability of Nonlinear Systems with Random Disturbances and Time Delays'. Together they form a unique fingerprint.

Cite this